# SDR SWAA2021071485542

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Bs 1007-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN TO BODY SKATE ANGLE IS CHAFED AT B.S. 1007-1016; L.B.L. 14; W.L. 306.5. ; / [01] FIN TO BODY SKATE ANGLE AT BS 1007-1016; LBL 14; WL 306.5 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE FOUND IN SRM; IT'LL BE REAPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; [02] REMOVED FIN TO BODY SKATE ANGLE AT BS 1007-1016; LBL 14; WL 306.5 IAW SRM 51-40-02-0G-0; [03] VERIFIED ITEM 2.; [04] LOCATED AND DRILLED NEW SKATE ANGLE AT BS 1007 TO BS 1016 LBL 14 WL 306.5 IAW SRM 51-40-05-0G-0 AND OK TO INSTALL; [05] VERIFIED OUT OF LIMITS; DRILL OF NEW PART; OK TO INSTALL; [06] INSTALLED NEW SKATE ANGLE AT BS 1007 TO BS 1016 IAW SRM 51-40-02-0G-0 AND DWG 147A0030; [07] VERIFIED INSTALLATION NEW SKATE ANGLE AT BS1007-1016 LBL14 WL306.5 PER SRM 51-40-02-0G-0 AND BOEING DWG 147A0030; [08] APPLIED ABRASION RESISTANT TEFLON COATING ON NEW SKATE ANGLE PER REF SOPM 20-44-01; [09] VERIFIED TEFLON COATING ON SKATE ANGLE PER SOPM 20-44-01; [10] JOB TASK IS ACCOMPLISHED PER SRM 51-40-02 AND BOEING DWG 147A0030
